Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 96, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2008, 4:31 PM CDT for Monroe County, Missouri. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2008, 4:31 PM CDT (21:31 UTC)
- Expired
- Apr 10, 2008, 5:15 PM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
County Monroe County, MO
The radar
The St Louis radar (KLSX), 158 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 4:40 PM CDT | HAIL 1 | Madison, MO | |
| Apr 10, 4:50 PM CDT | HAIL 0.88 | 5 Ne Holliday, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.5 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 475 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 305 m²/s²
- 0-3 km storm-relative helicity
- 419 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 102131
SVRLSX
MOC137-102215-
/O.NEW.KLSX.SV.W.0096.080410T2131Z-080410T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
431 PM CDT THU APR 10 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN AND CENTRAL MONROE COUNTY IN NORTHEAST MISSOURI
* UNTIL 515 PM CDT
* AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED 11 MILES SOUTHWEST OF MADISON...OR 9 MILES
SOUTHEAST OF MOBERLY...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
MADISON...
GRANVILLE...
WOODLAWN...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 3935 9211 3935 9232 3950 9231 3961 9222
3961 9219 3964 9219 3966 9218 3966 9186
TIME...MOT...LOC 2131Z 214DEG 49KT 3938 9226
$$
CVKING3 follow-up statements
000
WWUS53 KLSX 102137
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
436 PM CDT THU APR 10 2008
MOC137-102215-
/O.CON.KLSX.SV.W.0096.000000T0000Z-080410T2215Z/
MONROE MO-
436 PM CDT THU APR 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR WESTERN MONROE COUNTY...
AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR MADISON...OR ABOUT 12 MILES EAST OF
MOBERLY...MOVING NORTHEAST AT 55 MPH.
HAIL UP TO THE SIZE OF HALF DOLLARS WAS OBSERVED NEAR RENICK...WHICH
IS SOUTH OF MOBERLY.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
GRANVILLE AND WOODLAWN.
LAT...LON 3935 9211 3935 9232 3950 9231 3961 9222
3961 9219 3964 9219 3966 9218 3966 9186
TIME...MOT...LOC 2136Z 214DEG 49KT 3944 9221
$$
CVKING000 WWUS53 KLSX 102200 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 500 PM CDT THU APR 10 2008 MOC137-102215- /O.CON.KLSX.SV.W.0096.000000T0000Z-080410T2215Z/ MONROE MO- 500 PM CDT THU APR 10 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTHERN MONROE COUNTY... AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER EXTREME NORTHERN MONROE COUNTY...MOVING NORTHEAST AT 55 MPH. LAT...LON 3966 9186 3954 9198 3966 9218 TIME...MOT...LOC 2200Z 214DEG 49KT 3971 9197 $$ CVKING
000 WWUS53 KLSX 102206 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 506 PM CDT THU APR 10 2008 MOC137-102216- /O.EXP.KLSX.SV.W.0096.000000T0000Z-080410T2215Z/ MONROE MO- 506 PM CDT THU APR 10 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONROE COUNTY EXPIRES AT 515 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 11 PM. LAT...LON 3966 9186 3954 9198 3966 9218 TIME...MOT...LOC 2206Z 214DEG 49KT 3978 9191 $$ CVKING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:44 PM CDT, 47 minutes earlier.
Area forecast discussion, Apr 10, 3:44 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
344 PM CDT THU APR 10 2008
.DISCUSSION...
PRIMARY CONCERN CONTINUES TO BE SEVERE WEATHER THREAT FOR THE REST
OF THE AFTERNOON AND THIS EVENING...AND TO A LESSER EXTENT THE
POTENTIAL FOR HEAVY RAIN ASSOCIATED WITH THE STORMS.
FIRST...THE HEAVY RAIN. 1 HOUR FLASH FLOOD GUIDANCE IS QUITE LOW
ACROSS THE CWFA...AS ONE MIGHT EXPECT. VALUES RANGE FROM AROUND 1.5
INCHES TO AS LOW AS 0.6 INCHES IN PARTS OF CENTRAL AND EASTERN
MISSOURI. WHILE ANY ADDITIONAL STORMS THAT MOVE ACROSS THESE AREAS
TONIGHT WILL LIKELY BE MOVING VERY QUICKLY...THEY COULD STILL
PRODUCE A BRIEF PERIOD OF HEAVY RAIN WHICH COULD CAUSE SOME MORE
LOCALIZED FLASH FLOODING. WILL THEREFORE LEAVE THE FLASH FLOOD
WATCH GOING AS IS FOR THE TIME BEING.
SEVERE WEATHER...DRYLINE/PRESSURE TROF MOVING THROUGH
WESTERN/CENTRAL MISSOURI IS IGNITING THUNDERSTORMS. WHILE CAPE
STILL SEEMS TO BE THE LIMITING FACTOR FOR WIDESPREAD SEVERE
THUNDERSTORMS...OBVIOUSLY THERE IS ENOUGH FOR ONGOING LOW TOPPED
CONVECTION. WITH 80+ KTS OF 0-6KM BULK SHEAR...STILL CANT RULE OUT
SEVERE WEATHER. CONVECTIVE MODE IS HARD TO JUDGE...BUT MINI
SUPERCELLS AND/OR SOME HYBRID QLCS IS POSSIBLE. DRY AIR MOVING
NORTHEAST OUT OF THE PLAINS WILL BE THE ULTIMATE END TO OUR
THUNDERSTORM ACTIVITY THIS EVENING...THOUGH IT WILL STILL BE SEVERAL
HOURS BEFORE THE CWFA IS IN THE CLEAR.
THE CLOSED LOW OVER THE PLAINS THATS BRINGING US ALL THIS WEATHER
IS STILL FORECAST TO OPEN UP INTO A FULL LATITUDE TROF EXTENDING
FROM NEW ENGLAND ALL THE WAY TO THE TEXAS COAST OVER THE WEEKEND.
NORTHWEST FLOW WILL ALLOW UNSEASONABLY COLD AIR TO FILTER INTO THE
MIDWEST OVER THE NEXT 3 DAYS. STEEP LOW LEVEL LAPSERATES AND
LINGERING LOW LEVEL MOISTURE WILL KEEP THE AREA BROKEN TO OVERCAST
IN STRATOCU...AND SCATTERED SHOWERS LOOK LIKELY. IT WILL GET COLD
ENOUGH FOR THESE SHOWERS TO BE SNOW AT TIMES. ITS POSSIBLE THAT
SOME OF THE SNOW SHOWERS COULD BE HEAVY ENOUGH TO BRIEFLY TURN THE
GROUND WHITE...BUT ANY REAL ACCUMULATIONS LOOK UNLIKELY AT THIS TIME.
MEDIUM RANGE MODELS START TO TO MOVE THE COLD HIGH PRESSURE SYSTEM
EAST OF THE MID-MISSISSIPPI VALLEY AND BRING SOUTHERLY FLOW BACK TO
THE CWFA BY TUESDAY. HAVE THEREFORE TRENDED BACK TOWARD NORMAL
TEMPERATURES FOR TUESDAY THROUGH THURSDAY NEXT WEEK.
CARNEY
&&
.AVIATION...
FOR THE 18Z TAFS...
TAFS REFLECT THINKING THAT THERE WILL BE SCT SHRA THIS AFTERNOON
WITH TSRA ALSO DEVELOPING ALONG COLD FRONT THAT WILL MOVE ACROSS
AREA LATE THIS AFTERNOON AND THIS EVENING. HAVE INCLUDED TSRA IN A
TEMPO GROUP AT KCOU AS CNTRL MO LOOKS LIKE THE AREA MOST LIKELY TO
SEE TSRA COMPARED TO KCOU/KSTL/KSUS. STILL HAVE TIMED FM GROUPS
WITH VCTS TO REFLECT THE POSSIBLITIES AT THOSE SITES. SHOULD SEE
SOME MVFR CLOUDS THIS AFTN INTO THIS EVENING WITH A CLEARING TREND
THEREAFTER. WINDS WILL GRADUALLY VEER WITH TIME.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR AUDRAIN-BOONE-
CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR ADAMS IL-BROWN IL-
CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
MONROE IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BOND IL-CLINTON IL-
FAYETTE IL-MARION IL-MONTGOMERY IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 10, 4:04 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 404 PM CDT THU APR 10 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111230- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 404 PM CDT THU APR 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING ACROSS THE REGION. A FEW OF THESE STORMS MAY BE SEVERE...CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND POSSIBLY TORNADOES. IN ADDITION... A FEW OF THESE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL ON TOP OF GROUND THAT IS SATURATED WHICH COULD CAUSE FLASH FLOODING. SOUTHERLY WINDS WILL GUST TO AROUND 40 MPH THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE WIDESPREAD RAINFALL FROM LAST NIGHT AND THIS MORNING WILL CAUSE SIGNIFICANT RISES ALONG THE BLACK...BIG AND MERAMEC RIVERS. MODERATE TO MAJOR FLOODING IS EXPECTED THIS WEEKEND. THERE IS A CHANCE OF SNOW SHOWERS ACROSS MUCH OF THE REGION FRIDAY NIGHT THROUGH SATURDAY NIGHT. NO SNOW ACCUMULATION IS EXPECTED. GUSTY WINDS OF 30 TO 40 MPH WILL ALSO OCCUR ACROSS MUCH OF THE AREA ON FRIDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS AND AMATEUR RADIO OPERATORS SHOULD MONITOR THE WEATHER CLOSELY THROUGH THE EVENING AND BE READY FOR IMMEDIATE ACTIVATION SHOULD A SEVERE WEATHER WATCH OR WARNING BE ISSUED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
In the hours before
Local storm report, Apr 10, 12:31 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1231 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 PM HEAVY RAIN BALLWIN 38.59N 90.55W
04/10/2008 E1.87 INCH ST. LOUIS MO TRAINED SPOTTER
STORM SPOTTER REPORTED 1.87 INCHES OF RAIN IN BALLWIN MO
SINCE MIDNIGHT.
&&
RPRZYBYLINSKILocal storm report, Apr 10, 12:35 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1235 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN 4 SE BELLEVIEW 37.64N 90.70W
04/10/2008 M2.08 INCH IRON MO CO-OP OBSERVER
SINCE 6 AM TO TIME OF REPORT ... TOTAL PRECIPITATION
SINCE THE BEGINNING OF RAIN EVENT IS 3.69 INCHES ...
&&
SIPPRELLLocal storm report, Apr 10, 1:30 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
130 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD ANNAPOLIS 37.36N 90.70W
04/10/2008 IRON MO TRAINED SPOTTER
THE BIG CREEK CONTINUES TO RISE NORTH OF ANNAPOLIS ALONG
HIGHWAY 49. HOWEVER HIGHWAY 49 REMAINS OPEN AT ANNAPOLIS.
HIGHWAYS C, F, K EAST AND WEST OF ANNAPOLIS ARE CLOSED
DUE TO WATER LEVELS OVER 6 INCHES DEEP OVER THESE ROADS.
SEVERAL SECONDARY ROADS OVER SOUTHERN PART OF IRON COUNTY
REMAINS CLOSED DUE TO HIGH WATER.
&&
RPRZYBYLINSKILocal storm report, Apr 10, 2:02 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
202 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FLASH FLOOD LESTERVILLE 37.46N 90.83W
04/10/2008 REYNOLDS MO LAW ENFORCEMENT
HIGHWAY N NEAR THE EAST FORK OF THE BLACK RIVER IS CLOSED
DUE TO HIGH WATER. WATER LEVEL IS GREATER THAN 6 IN
INCHES OVER THE ROAD. THE WATER LEVEL AT HIGHWAY 21..49
AND 72 NEAR THE EAST FORK OF THE BLACK RIVER IS ONE FOOT
BELOW THE HIGHWAY. SEVERAL SECONDARY ROADS OVER EASTERN
REYNOLDS COUNTY REMAINS CLOSED.
&&
RPRZYBYLINSKILocal storm report, Apr 10, 3:42 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM FLOOD LESTERVILLE 37.46N 90.83W
04/10/2008 REYNOLDS MO LAW ENFORCEMENT
WATER FROM THE EAST FORK OF THE BLACK RIVER JUST EAST OF
LESTERVILLE MO IS 2 TO 3 INCHES DEEP OVER HIGHWAY 21..49
AND 72. THE WATER CONTINUES TO RISE SLOWLY OVER THIS
AREA.
&&
RPRZYBYLINSKILocal storm report, Apr 10, 4:06 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT THU APR 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLOOD ANNAPOLIS 37.36N 90.70W
04/10/2008 IRON MO TRAINED SPOTTER
WATER FROM THE BIG CREEK NEAR ANNAPOLIS WAS BRIEFLY 2 TO
3 INCHES OVER HIGHWAY 49 AT 300 PM CDT. THE WATER HAS
SUBSIDED BELOW THE HIGHWAY AT 345 PM. HIGHWAYS C..F..AND
K REMAIN CLOSED DUE TO HIGH WATER OVER THE SOUTHERN PART
OF IRON COUNTY.
&&
RPRZYBYLINSKIThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:08 PM CDT | River Flood Warning | LSX | Reynolds | 60 hr |
| Apr 9, 8:40 PM CDT | River Flood Warning | LSX | Osage | 5 days |
| Apr 9, 8:40 PM CDT | River Flood Warning | LSX | Cole | 67 hr |
| Apr 9, 9:15 PM CDT | River Flood Warning | LSX | Lincoln | 4 days |
| Apr 9, 9:15 PM CDT | River Flood Warning | LSX | Lewis | 71 hr |
| Apr 9, 9:15 PM CDT | River Flood Warning | LSX | Marion | 35 hr |
| Apr 9, 9:15 PM CDT | River Flood Warning | LSX | Marion | 61 hr |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Crawford | 63 hr |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Crawford, Washington | 71 hr |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
| Apr 9, 9:43 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 41 days |
| Apr 9, 9:49 PM CDT | River Flood Warning | LSX | Jefferson | 3 days |
| Apr 9, 9:49 PM CDT | River Flood Warning | LSX | Franklin | 3 days |
| Apr 9, 10:13 PM CDT | River Flood Warning | LSX | Saint Charles | 42 days |
| Apr 9, 10:13 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 7 days |
| Apr 10, 12:25 AM CDT | River Flood Warning | LSX | Marion | 42 days |
| Apr 10, 3:21 AM CDT | River Flood Warning | LSX | Osage | 30 hr |
| Apr 10, 5:10 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 12 more | 6 hr |
| Apr 10, 8:24 AM CDT | Flash Flood Warning | LSX | Lincoln, Pike, Saint Charles, Saint Louis, City of Saint Louis | 3 hr |
| Apr 10, 8:51 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 39 min |
| Apr 10, 9:29 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Saint Francois | 46 min |
| Apr 10, 10:03 AM CDT | River Flood Warning | LSX | Lincoln | 35 hr |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Callaway, Cole | 5 hr |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Callaway, Osage | 3 days |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 6 days |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Franklin, Warren | 3 days |
| Apr 10, 10:55 AM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 4 days |
| Apr 10, 11:02 AM CDT | Flash Flood Warning | LSX | Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois | 3 hr |
| Apr 10, 4:43 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Shelby | 47 min |
| Apr 10, 4:49 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe | 37 min |
| Apr 10, 5:15 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 60 min |
| Apr 10, 5:22 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 38 min |
| Apr 10, 5:40 PM CDT | Tornado Warning | LSX | Lewis | 32 min |
| Apr 10, 6:02 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 25 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.